Cycles on Siegel threefolds and derivatives of Eisenstein series
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 5, pp. 695-756
Cet article a éte moissonné depuis la source Numdam
@article{ASENS_2000_4_33_5_695_0,
author = {Kudla, Stephen S. and Rapoport, Michael},
title = {Cycles on {Siegel} threefolds and derivatives of {Eisenstein} series},
journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
pages = {695--756},
year = {2000},
publisher = {Elsevier},
volume = {Ser. 4, 33},
number = {5},
doi = {10.1016/s0012-9593(00)01051-x},
mrnumber = {2002e:11076b},
zbl = {01571177},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(00)01051-x/}
}
TY - JOUR AU - Kudla, Stephen S. AU - Rapoport, Michael TI - Cycles on Siegel threefolds and derivatives of Eisenstein series JO - Annales scientifiques de l'École Normale Supérieure PY - 2000 SP - 695 EP - 756 VL - 33 IS - 5 PB - Elsevier UR - http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(00)01051-x/ DO - 10.1016/s0012-9593(00)01051-x LA - en ID - ASENS_2000_4_33_5_695_0 ER -
%0 Journal Article %A Kudla, Stephen S. %A Rapoport, Michael %T Cycles on Siegel threefolds and derivatives of Eisenstein series %J Annales scientifiques de l'École Normale Supérieure %D 2000 %P 695-756 %V 33 %N 5 %I Elsevier %U http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(00)01051-x/ %R 10.1016/s0012-9593(00)01051-x %G en %F ASENS_2000_4_33_5_695_0
Kudla, Stephen S.; Rapoport, Michael. Cycles on Siegel threefolds and derivatives of Eisenstein series. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 5, pp. 695-756. doi: 10.1016/s0012-9593(00)01051-x
Cité par Sources :
